# SDR UPS04M43162

- Difficulty date: July 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 6 LEFT BARREL NUT HOLE FOUND CORRODED ON BOTTOM SIDEWALL & BEARING SURFACE.  CORROSION REMOVED, BLEND & REAMED TO 0.974 INCH FOUND OUT OF LIMIT.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-H.  PR1422B1/2 SEALANT APPLIED AT BLEND AREA & INSTALLED SLEEVE BUSHING AT BARREL NUT HOLE NR 6 LEFT PER EO MD11-5510-1 9409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 6 LEFT FOUND WITHIN LIMIT PER EO MD11- 5510-19409-H & EN:1254-04 FOUND SATISFACTORY.
